On the Semilinear Dirichlet Problem for a Class of Nonlocal Operators Generating Dirichlet Forms

VB Moroz, N Jacob

Research output: Chapter in Book/Report/Conference proceedingChapter in a book

Translated title of the contributionOn the Semilinear Dirichlet Problem for a Class of Nonlocal Operators Generating Dirichlet Forms
Original languageEnglish
Title of host publicationProgress In Nonlinear Differential Equations and Their Applications. ed. by Appell,J
PublisherBirkhäuser Basel
Pages191 - 204
Volume40
ISBN (Print)3764362928
Publication statusPublished - 2000

Cite this